Journal of Symplectic Geometry

Dedication to Dusa McDuff

Simon Donaldson, Victor Guillemin, Tomasz Mrowka, and Gang Tian

Full-text: Open access

Article information

Source
J. Symplectic Geom., Volume 5, Number 1 (2007), i.

Dates
First available in Project Euclid: 12 December 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsg/1197491300

Mathematical Reviews number (MathSciNet)
MR2371180

Citation

Donaldson, Simon; Guillemin, Victor; Mrowka, Tomasz; Tian, Gang. Dedication to Dusa McDuff. J. Symplectic Geom. 5 (2007), no. 1, i. https://projecteuclid.org/euclid.jsg/1197491300


Export citation